본문 바로가기
KERD
논문KCI 등재

Some metric on Einstein Lorentzian warped product manifolds

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, let $M=B \times_{f^2} F$ be an Einstein Lorentzian warped product manifold with $2-$dimensional base. We study the geodesic completeness of some metric with constant curvature. First of all, we discuss the existence of nonconstant warping functions on $M.$ As the results, we have some metric $g$ admits nonconstant warping functions $f.$ Finally, we consider the geodesic completeness on $M.$

Abstract

In this paper, let $M=B \times_{f^2} F$ be an Einstein Lorentzian warped product manifold with $2-$dimensional base. We study the geodesic completeness of some metric with constant curvature. First of all, we discuss the existence of nonconstant warping functions on $M.$ As the results, we have some metric $g$ admits nonconstant warping functions $f.$ Finally, we consider the geodesic completeness on $M.$

참고문헌 (27)

  1. A.L. Besse, "Einstein manifold" (1987), Springer-Verlag
  2. J.K. Beem, "Pure and Applied Mathematics, Vol.67" (1981), Dekker
  3. J.K. Beem, "Global Lorentzian Geometry" (1996), Marcel Dekker, Inc.
  4. J.K. Beem, "Selected Studies", pp.41~56 (1982), North-Holland
  5. R.L. Bishop, "Manifolds if negative curvature", Trans., Am. Math. Soc, 145, pp.1~49 (1969)
  6. J. Case, "Rigidity of quasi-Einstein metricc", Di. Geo. and its applications, 29, pp.93~100 (2011)
  7. 최은희, "The nonexistence of warping functions on Riemannian warped product manifolds", 충청수학회지, 24(2), pp.171~186 (2011), 충청수학회
  8. P. E. Ehrlich, "Constant scalar curvatures on warped product manifolds", Tsukuba J. Math, 20(1), pp.239~256 (1996)
  9. C. He, "On the classication of warped product Ein-stein metrics", math.DG, ~ (2011)
  10. C. He, "Uniqueness of warped product Einstein metrics and applications", math.DG, ~ (2013)
  11. Y. T. Jung, "Partial dierential equations on semi-Riemmannian manifolds", J. Math. Anal. Appl, 241, pp.238~253 (2000)
  12. 정윤태, "The existence of some metrics on Riemannian warped product manifolds with Fiber Manifold of Class (B)", 한국수학논문집, 23(4), pp.733~740 (2015), 강원경기수학회[DOI]
  13. 정윤태, "NONCONSTANT WARPING FUNCTIONS ON EINSTEIN LORENTZIAN WARPED PRODUCT MANIFOLDS", 호남수학학술지, 40(3), pp.447~456 (2018), 호남수학회
  14. 정윤태, "The existence and the completeness of some metrics on Lorentzian warped product manifolds with fiber manifold of class (B)", 호남수학학술지, 39(2), pp.187~197 (2017), 호남수학회
  15. Y. T. Jung, "Scalar curvature on a warped product manifold", Korean Annals of Math, 15, pp.167~176 (1998)
  16. Y. T. Jung, "Partial dierential equations and scalar curvature on semi-Riemannian manifolds(I)", J. Korea Soc. Math. Educ. Ser. B : Pre Appl. Math, 5(2), pp.115~122 (1998)
  17. Y. T. Jung, "Partial dierential equations and scalar curvature on semi-Riemannian manifold(II)", J. Korea Soc. Math. Educ. Ser. B : Pre Appl. Math, 6(2), pp.95~101 (1999)
  18. 정윤태, "THE EXISTENCE OF WARPING FUNCTIONS ON RIEMANNIAN WARPED PRODUCT MANIFOLDS WITH FIBER MANIFOLD OF CLASS (B)", 호남수학학술지, 36(3), pp.597~603 (2014), 호남수학회
  19. 정윤태, "The completeness of some metrics on Lorentzian warped product manifolds with fiber manifold of class $(B)$", 호남수학학술지, 37(1), pp.127~134 (2015), 호남수학회
  20. D. S. Kim, "Einstein warped product spaces", Honam Mathematical J, 22(1), pp.107~111 (2000)
  21. D.S. Kim, "Compact Einstein warped product spaces, Trends in Mathematics", Information center for Mathematical Sciences, 5(2), pp.1~5 (2002)
  22. D.S. Kim, "Compact Einstein warped product spaces with nonpos-itive scalar curvature", proceeding of A. M. S, 131(8), pp.2573~2576 (2003)
  23. W.Kuhnel, "Conformally Einstein product spaces", math.DG, ~ (2016)
  24. 이수영, "Nonconstant warping functions on Einstein warped product manifolds with $2-$dimensional base", 한국수학논문집, 26(1), pp.75~85 (2018), 강원경기수학회
  25. B. O'Neill, "Semi-Riemannian Geometry" (1983), Academic
  26. T.G. Powell, "Lorentzian manifolds with non-smooth metrics and warped prod-ucts", ph. D., pp.1982
  27. B. Unal, "Multiply warped products", J. Geom. Phys, 34, pp.287~301 (2000)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (18건)